gastroenterologist-icon
Chest burn
I am suffering frm chest burn while eating and sometimes burping and farting. I have been taking Cyra medicine frm last 20 days. When I stop using medicine the problem again starts. Do I have any serious probelm? Like Ulcer?
34 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You have been suffering from gastritis and have been taking ppe, but when you stop the problem comes back.
Next Steps
Visit a general surgeon or medical gastroenterologist and undergo Upper hi scopy to check for ulcers and H.pylori infection. from there treatment will be altered and you will be symptom free.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.